MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
After the immediate extraction of the tooth in ada site 19, the clinician reports the implant failed upon insertion due to inadequate primary stability.A bone graft was completed.Insufficient bone quality and fenestration were noted.The implant will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist used the immediate implant procedure.It suggests that the implant was anchored only in the apical part, leading to an insufficient contact between bone and implant.As a result, adequate primary stability could not be achieved.
 
Event or Problem Description
After the immediate extraction of the tooth in ada site 19, the clinician reports the implant failed upon insertion due to inadequate primary stability.A bone graft was completed.Insufficient bone quality and fenestration were noted.The implant will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7162151
Report Number3008261720-2018-00018
Device Sequence Number1863865
Product Code DZE
UDI-Device Identifier07899878023487
UDI-Public07899878023487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dental Assistant
Type of Report Initial,Followup
Report Date (Section B) 01/03/2018
Report Date (Section F) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date07/20/2022
Device Catalogue Number109.1008
Device Lot Number800310108I
Other Device ID Number07899878023487
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/17/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer12/11/2017
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE GRAFT; BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient Weight84